قالب وردپرس درنا توس
Home / Health / Pharmacy studies show another carcinogenic substance in heart medications

Pharmacy studies show another carcinogenic substance in heart medications



Medicines containing valsaratan, losartan and irbesartan, which were manufactured by various companies in different countries, have been taken out of the pharmacy's shelves since July, when chemicals have emerged as being carcinogenic. Recalls of these angiotensin II receptor blockers or ARBs continue to increase. The US Food and Drug Administration maintains a regularly updated list of recalled medicines.
In this case, this is not a callback. Instead, Valisure, an online pharmacy, tests "every batch of medication that is spent". In ongoing tests, which include FDA standard tests and some proprietary analysis technologies, the pharmacy found that N-dimethylformamide (DMF) is high in certain batches of the active substance valsartan. She shared these details with the FDA in a June 1
3 Citizens petition. She said she would do so to grab the FDA's attention and call on the authorities to act.
DMF is a solvent that may have liver damage, cancer and other causes, according to US Centers for the Control and Prevention of Diseases. It is used in chemical manufacturing and pharmaceutical production and is included in some textile pigments, dyes, printing materials, stripping solvents and coatings.

Jeremy Kahn, spokesman for the FDA, wrote in an e-mail that the FDA generally does not comment on third party research, but evaluates it as part of the evidence to further our understanding of a particular issue and our mission to help protect public health. "

" The FDA will examine citizen petitions and address them directly to the petitioner.

Kahn added that there are international standards on how much DMF is permitted in medicines and is classified as a Class 2 residual solvent with a permissible daily exposure of 8.8 milligrams per day.

"It's important note that the reported DMF levels are more than 100 elements lower than those specified by international standards as a worrying level for the patients, "said Kahn.

The drugs recalled by the FDA were containing several different contaminants Contaminated, including N-nitrosodimethylamine or NDMA, classified as a potential carcinogen by the US Environmental Protection Agency.
  Chinese company recalls tainted cardiac drugs from stores worldwide

NDMA is an organic chemical used to make liquid rocket fuel is used and a byproduct from the production of some pesticides and the processing of fish. NDMA can be inadvertently introduced into the manufacturing process through certain chemical reactions.

The FDA's final recall update was on June 12, when Teva Pharmaceuticals extended the voluntary recall to seven additional batches of 50 and 100 milligrams of Golden State Medical losartan potassium tablets. This recall was due to unacceptable levels of N-nitroso-N-methyl-4-aminobutyric acid or NMBA. This contaminant is also a known animal and potential human carcinogen.

Kahn said the FDA will continue to prioritize the investigation of ARB issues and continue to provide updates.

What to do if you take? ARBs

ARBs are drugs that block angiotensin, an effective chemical in your blood that causes the muscles around the blood vessels to contract and no longer bind to angiotensin II receptors. When the chemical binds, it narrows the vessels, which can lead to hypertension.

If you are taking any of the products recalled or mentioned in the Valisure petition and are worried about it, the FDA Center for Drug Evaluation and Research will provide a toll-free number – (855) 543-3784 – which is occupied by pharmacists and nurses. Requests by e-mail can be sent to druginfo@fda.hhs.gov.

It is also important to talk to your doctor or pharmacist before you change your medicine routine. You may be able to switch to a version that was made by a company that is not on the callback list.

The FDA also suggests taking the drug until your doctor or pharmacist provides a replacement. This means that patients should not stop abruptly taking their medications, which can definitely be harmful ". said Dr. Mary Ann Bauman, a representative of the American Heart Association, in July after the first recall was announced. "You do not want to draw your own conclusions about this medication or any other medication, in any event, talk to your doctor first."


Source link